# SDR SWAA2021022250230

- Difficulty date: February 6, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 73,008 hours, 42,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON CROWN SKIN AT ADF ANTENNA MOUNT HOLES 1-12 MARKED / REPAIRED PER EA #21-153-00299
